# SDR HNAA2020011700019

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 49,600 hours, 43,658 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD SYS 1 FLUID LOSS IN FLIGHT....FIX:FOUND #1ENG DRIVEN HYD PUMP LEAKING OUT DRAIN TUBE. R&RD #1ENG DRIVEN HYD PUMP IAW 29-10-03-000-801-A AND 29-10-03-400-801A,OPS CHECK LEAK CHECK GOOD.OK FOR SERVICE
